# SDR CALA2015052693812

- Difficulty date: May 19, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 46,414 hours, 19,805 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR SILL UPPER SURFACE HAS CORROSION.  BLENDED L2 DOOR SILL, REMOVED CORROSION & INSTALLED REPAIR IAW SRM 53-41-14 FIG 201.  REPAIR PRINCIPLE 5 REPAIR IS PERMANENT WITH NO SRI REQUIREMENT.
